# SDR DALA1514979229

- Difficulty date: August 16, 2011
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Condition: Not Reported
- Location: Static Port
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC PORT HEATING REPAIRED IAW AA 3032-01002.
